MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NRFIT; INTRAVASCULAR ADMINISTRATION SET

SMITHS MEDICAL ASD, INC. NRFIT; INTRAVASCULAR ADMINISTRATION SET
Model Number 21-7608-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer did not provide the lot number of the affected device.
 
Event or Problem Description
Information was received regarding a cadd extension set.It was reported that immediately after starting to use the product, the customer noticed medical fluid was leaking from the medication cassette.There was no patient injuries noted.
 
Additional Manufacturer Narrative
Other, other text: a photo of the device was received for evaluation.During the evaluation the customer reported condition was confirmed.Problem source was traced to manufacturing.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
NRFIT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key11373540
Report Number3012307300-2021-01503
Device Sequence Number14398216
Product Code LHI
UDI-Device Identifier10610586043994
UDI-Public10610586043994
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-7608-24
Device Catalogue Number21-7608-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer05/09/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date06/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1